Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What does a constant flutter feeling with headache for a week indicate ?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
I've had a headache for about a week. At first it was weak..for the last four days it has been debilitating. Very sharp pain all over..I've taken everything from Advil to sinus med to cold med to otc migraine to aleve to tylenol..nothing helps...and there is an almost constant flutter feeling on the right side. I have cold symptoms but, cold and sinus meds don't help the headache. Any suggestions?
Posted Sat, 5 May 2012 in Headache and Migraines
Follow-up: What does a constant flutter feeling with headache for a week indicate ? 2 minutes later
does the feeling of a vise around my hips be related to osteoporosis or vitamin d def?
Answered by Dr. Puneet Maheshwari 48 minutes later

Thanks for the query,

After going through your history, I feel you might be suffering from migraine.

First of all let me clear that migraine is not related to osteoporosis, Vit D deficiency in your case.

Now, let me explain you about your condition in detail.

MIGRANE-- it is a type of severe headache, mostly unilateral, preceeded by an XXXXXXX means that you will have the idea that your pain is going to be started. XXXXXXX can be in the form of vertigo, tinnitus in ear, vomiting, blurring of vision etc.

Sometimes in few cases, migraine is not preceded by this XXXXXXX

It would be better to see a GP as you need to prevent the further attacks and regarding vise around your hips, I feel they are related Osteoporosis and would be better to see an Orthopedician.

What you will have to do now---

1- Take plenty of fluids.
3- Morning Aerobics is a must routine.
4- Steam inhalation twice a day.
5- Avoid direct sunlight, dust, cold diet.
6- MOST IMPORTANT--- NEVER SKIP ANY MEAL. because empty stomach is a most common precipitating factor.
7-Second most common precipitating factor is ANXIETY. Try to avoid it.

Medications or treatment which would follow--

1- Tab tramadol twice a day for pain relief.
2- Tab domperidon once a day for GI upset .
3- Antacid syrup thrice a day.
4- Calcium and mineral suppliments.
5- An anti allergic and decongestant drug, for sinus involvement.
all for 7 to 10 days after consulting your doctor or as his advise.

Hope this answers your queries, In case of any doubts, I am available for the follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor